# SDR SIMA200224007

- Difficulty date: August 15, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N373AE
- Make and model: Saab 340B
- Aircraft serial: 340B373
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, DAMAGE WAS NOTED ON THE UPPER PORTION OF FRAME 694 OF THE CARGO FLOOR.  REMOVED BUCKLED ANGLE FROM WEB.  RECONTOURED THE DAMAGED AREA OF THE WEB AND PERFORMED AN EDDY CURRENT INSPECTION OF THE AREA AND FOUND NO DEFECTS.  FABRICATED A DOUBLER REPAIR.  WORK DONE IAW SAAB REPAIR STATEMENT 340SDS004217 AND STANDARD SAAB 340 SRM PRACTICES.  (M)
